Probability Theory and Related Fields

, Volume 83, Issue 1, pp 135–205

Super-Brownian motion: Path properties and hitting probabilities

  • D. A. Dawson
  • I. Iscoe
  • E. A. Perkins
Article

DOI: 10.1007/BF00333147

Cite this article as:
Dawson, D.A., Iscoe, I. & Perkins, E.A. Probability Theory and Related Fields (1989) 83: 135. doi:10.1007/BF00333147
  • 218 Downloads

Summary

Sample path properties of super-Brownian motion including a one-sided modulus of continuity and exact Hausdorff measure function of the range and closed support are obtained. Analytic estimates for the probability of hitting balls lead to upper bounds on the Hausdorff measure of the set of k-multiple points and a sufficient condition for a set to be “polar”.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • D. A. Dawson
    • 1
  • I. Iscoe
    • 2
  • E. A. Perkins
    • 3
  1. 1.Carleton UniversityOttawaCanada
  2. 2.McGill UniversityMontrealCanada
  3. 3.University of British ColumbiaVancouverCanada
  4. 4.Case Western Reserve UniversityClevelandUSA

Personalised recommendations